Gauss sums of the cubic character over GF(2m ): an elementary derivation

SCHIPANI, D., 2011. Gauss sums of the cubic character over GF(2m ): an elementary derivation. Bulletin of the Polish Academy of Sciences. Mathematics, 59 (1), pp. 11-18.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Bulletin of the Polish Academy of Sciences. Mathematics
Creators: Schipani, D.
Publisher: Institute of Mathematics of the Polish Academy of Sciences
Place of Publication: Warszawa, Poland
Date: 2011
Volume: 59
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:56
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/5251

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year